# SDR DALA2024062406434

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 74-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR LONGITUDINAL SUPPORT BEAM Y1137.1 FR74 - FR80 FOUND CORRODED.  AFT CABIN FLOOR LONGITUDINAL SUPPORT BEAM INSTALLED REPAIR FILLER AT FR 74 TO FR 80 Y1137.1 IAW SRM 51-42-11.
